0
2013
Impact Factor

Anjan Biswas

Normal, AL 35762-4900, USA
Department of Physics, Chemistry and Mathematics, Alabama A&M University

Publications:

Biswas A., Kara A. H., Zhou  Q., Alzahrani A. K., Belic M. R.
Conservation Laws for Highly Dispersive Optical Solitons in Birefringent Fibers
2020, vol. 25, no. 2, pp.  166-177
Abstract
This paper reports conservation laws for highly dispersive optical solitons in birefringent fibers. Three forms of nonlinearities are studied which are Kerr, polynomial and nonlocal laws. Power, linear momentum and Hamiltonian are conserved for these types of nonlinear refractive index.
Keywords: conservation laws, highly dispersive solitons, birefringent fibers
Citation: Biswas A., Kara A. H., Zhou  Q., Alzahrani A. K., Belic M. R.,  Conservation Laws for Highly Dispersive Optical Solitons in Birefringent Fibers, Regular and Chaotic Dynamics, 2020, vol. 25, no. 2, pp. 166-177
DOI:10.1134/S1560354720020033
Kudryashov N. A., Safonova D. V., Biswas A.
Painlevé Analysis and a Solution to the Traveling Wave Reduction of the Radhakrishnan – Kundu – Lakshmanan Equation
2019, vol. 24, no. 6, pp.  607-614
Abstract
This paper considers the Radhakrishnan – Kundu – Laksmanan (RKL) equation to analyze dispersive nonlinear waves in polarization-preserving fibers. The Cauchy problem for this equation cannot be solved by the inverse scattering transform (IST) and we look for exact solutions of this equation using the traveling wave reduction. The Painlevé analysis for the traveling wave reduction of the RKL equation is discussed. A first integral of traveling wave reduction for the RKL equation is recovered. Using this first integral, we secure a general solution along with additional conditions on the parameters of the mathematical model. The final solution is expressed in terms of the Weierstrass elliptic function. Periodic and solitary wave solutions of the RKL equation in the form of the traveling wave reduction are presented and illustrated.
Keywords: Radhakrishnan – Kundu – Laksmanan equation, integrability, traveling waves, general solution, exact solution
Citation: Kudryashov N. A., Safonova D. V., Biswas A.,  Painlevé Analysis and a Solution to the Traveling Wave Reduction of the Radhakrishnan – Kundu – Lakshmanan Equation, Regular and Chaotic Dynamics, 2019, vol. 24, no. 6, pp. 607-614
DOI:10.1134/S1560354719060029

Back to the list